Alert archive / Nebraska / Red Flag Warnings in 2022

Red Flag Warning 14, NWS North Platte, NE

April 10, 202226 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Apr 10, 2022, 2:03 PM MDT for 26 counties in Nebraska. It took effect at Apr 11, 2022, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2022, 2:03 PM MDT (20:03 UTC)
In effect from
Apr 11, 2022, 11:00 AM MDT
Expired
Apr 11, 2022, 7:00 PM MDT
In force
8 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2022-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2022-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -226 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-226 m²/s²
0-3 km storm-relative helicity
-77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

790 
WWUS83 KLBF 102003
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
303 PM CDT Sun Apr 10 2022

NEZ210-219-111015-
/O.NEW.KLBF.FW.W.0014.220411T1700Z-220412T0100Z/
/O.NEW.KLBF.FW.A.0010.220412T1700Z-220413T0100Z/
/O.CON.KLBF.FW.W.0013.000000T0000Z-220411T0100Z/
Frenchman Basin-Loess Plains-
303 PM CDT Sun Apr 10 2022 /203 PM MDT Sun Apr 10 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHWEST
NEBRASKA...
...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM
CDT /7 PM MDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
WESTERN AND NORTH CENTRAL NEBRASKA...
 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR POTIONS OF
SOUTHWEST NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from noon CDT /11 AM MDT/ to 8 PM CDT /7 PM MDT/ Monday. A
Fire Weather Watch has also been issued. This Fire Weather Watch
FOR WIND AND LOW RELATIVE HUMIDITY is in effect from Tuesday
afternoon through Tuesday evening.

* Affected Area...In NEZ210...Fire Weather Zone 210 Frenchman 
  Basin. In NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...Rest of today...northwest 25 to 35 mph with gusts up to
  60 mph. Monday...southwest 15 to 25 mph with gusts to 30 mph. 
  Tuesday...west 20 to 30 mph with gust to 40 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ204-206-208-209-111015-
/O.NEW.KLBF.FW.W.0014.220411T1700Z-220412T0100Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-
303 PM CDT Sun Apr 10 2022 /203 PM MDT Sun Apr 10 2022/

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM
CDT /7 PM MDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF NORTH CENTRAL AND CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from noon CDT /11 AM MDT/ to 8 PM CDT /7 PM MDT/ Monday.

* Affected Area...In NEZ204...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... 
  Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel 
  R McKelvie National Forest. In NEZ209...Fire Weather Zone 209 
  Loup Rivers Basin.

* Winds...Southwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/LBF
3 follow-up statements
015 
WWUS83 KLBF 110810
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
310 AM CDT Mon Apr 11 2022


NEZ209-112215-
/O.EXA.KLBF.FW.A.0010.220412T1700Z-220413T0100Z/
/O.CON.KLBF.FW.W.0014.220411T1700Z-220412T0100Z/
Loup Rivers Basin-
310 AM CDT Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH 
CENTRAL NEBRASKA... 
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR AREAS OF 
NORTH CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Fire
Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from Tuesday afternoon through Tuesday evening.

* Affected Area...In NEZ209...Fire Weather Zone 209 Loup Rivers 
  Basin.

* Winds...South 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 16 percent.

* Impacts...Weather conditions could become favorable for rapid
  fire growth and erratic fire behavior. Fires may quickly become
  out of control. Stray lightning strikes may have the potential
  to start fires on Tuesday afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ210-219-112215-
/O.CON.KLBF.FW.W.0014.220411T1700Z-220412T0100Z/
/O.CON.KLBF.FW.A.0010.220412T1700Z-220413T0100Z/
Frenchman Basin-Loess Plains-
310 AM CDT Mon Apr 11 2022 /210 AM MDT Mon Apr 11 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR SOUTHWEST NEBRASKA... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON 
THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR 
AREAS OF SOUTHWEST NEBRASKA...

* Affected Area...In NEZ210...Fire Weather Zone 210 Frenchman 
  Basin. In NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...South 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 14 percent.

* Impacts...Weather conditions could become favorable for rapid
  fire growth and erratic fire behavior. Fires may quickly become
  out of control. Stray lightning strikes may have the potential 
  to start fires on Tuesday afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ204-206-208-112215-
/O.CON.KLBF.FW.W.0014.220411T1700Z-220412T0100Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
310 AM CDT Mon Apr 11 2022 /210 AM MDT Mon Apr 11 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR WESTERN AND NORTH CENTRAL NEBRASKA...

* Affected Area...In NEZ204...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... 
  Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel 
  R McKelvie National Forest.

* Winds...South 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly become 
  out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/LBF
518 
WWUS83 KLBF 112000
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
300 PM CDT Mon Apr 11 2022

NEZ209-210-219-121000-
/O.UPG.KLBF.FW.A.0010.220412T1700Z-220413T0100Z/
/O.NEW.KLBF.FW.W.0015.220412T1700Z-220413T0100Z/
/O.CON.KLBF.FW.W.0014.000000T0000Z-220412T0100Z/
Loup Rivers Basin-Frenchman Basin-Loess Plains-
300 PM CDT Mon Apr 11 2022 /200 PM MDT Mon Apr 11 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN
AND NORTH CENTRAL NEBRASKA... 
...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM 
CDT /7 PM MDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR 
PORTIONS OF SOUTHWEST...CENTRAL AND NORTH CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from noon CDT /11 AM MDT/ to 8 PM CDT /7 PM MDT/ Tuesday.
The Fire Weather Watch is no longer in effect.

* Affected Area...In NEZ209...Fire Weather Zone 209 Loup Rivers 
  Basin. In NEZ210...Fire Weather Zone 210 Frenchman Basin. In 
  NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...South 20 to 30 mph with gusts up to 45 mph. On
  Tuesday...west winds 20 to 30 mph becoming northwest with gusts
  to 45 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control. Stray lightning strikes may have the 
  potential to start fires on Tuesday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ204-206-208-120100-
/O.CON.KLBF.FW.W.0014.000000T0000Z-220412T0100Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
300 PM CDT Mon Apr 11 2022 /200 PM MDT Mon Apr 11 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN AND
NORTH CENTRAL NEBRASKA...

* Affected Area...In NEZ204...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... 
  Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel 
  R McKelvie National Forest.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 16 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/LBF
959 
WWUS83 KLBF 120058
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
758 PM CDT Mon Apr 11 2022

...The Red Flag Warning For Monday Evening will expire at 8pm CT...

.A Red Flag Warning Remains in Effect for Tuesday from noon CT
until 8 PM CT.

NEZ209-210-219-121500-
/O.EXP.KLBF.FW.W.0014.000000T0000Z-220412T0100Z/
/O.CON.KLBF.FW.W.0015.220412T1700Z-220413T0100Z/
Loup Rivers Basin-Frenchman Basin-Loess Plains-
758 PM CDT Mon Apr 11 2022 /658 PM MDT Mon Apr 11 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TO 8 PM CDT /7 PM MDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY
FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA...

* Affected Area...In NEZ209...Fire Weather Zone 209 Loup Rivers 
  Basin. In NEZ210...Fire Weather Zone 210 Frenchman Basin. In 
  NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...South 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control. Stray lightning strikes may have the 
  potential to start fires on Tuesday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ204-206-208-120200-
/O.EXP.KLBF.FW.W.0014.000000T0000Z-220412T0100Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
758 PM CDT Mon Apr 11 2022 /658 PM MDT Mon Apr 11 2022/

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN AND NORTH
CENTRAL NEBRASKA...

The Red Flag Warning will expire at 8pm CT as Red Flag conditions
are not longer expected. Please continue to use caution with open
flames outdoors as strong winds will cause any fires to spread
quickly.

$$

http://weather.gov/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 10, 11:33 AM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 10, 11:33 AM MDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1233 PM CDT Sun Apr 10 2022

.SHORT TERM...(Today through Monday)
Issued at 402 AM CDT Sun Apr 10 2022

Early morning radar shows a narrow band of precipitation extending from
northeast Colorado, through the Nebraska panhandle and portions of
the sandhills, into central South Dakota. This precipitation is being
driven by deformation and frontogenetical forcing in the northwest
quadrant of the surface low moving through north central Kansas. The
magic surface temperature for rain to snow looks to be around 34F so
will use this as an anchor when developing ptype and snow
accumulations. Expect this band of snow will only make a bit more
eastward progress before pulling off to our north. Expect accumulations
will generally be around an inch or so from the northern sandhills into
the Pine Ridge with maybe a slushy coating eastward to about Route 83
and north of Highway 2. However, expect some showers will linger north
of Route 2 through this afternoon as the upper trof shears off
through the High Plains and swings a ribbon of short wave energy
through northern Nebraska. The boundary layer will become well mixed
again later today with another round of blustery winds expected
especially south of Route 2 where gusts over 40mph are possible.
Temperatures on the back side of the departing low today will be
notably cooler than readings yesterday. Expect highs to range from the
middle 40s across the Pine Ridge to around 60 across south central
Nebraska.

Any lingering precipitation across northern Nebraska ends early tonight
with dry conditions expected through Monday. Lows tonight generally in
the low to mid 20s, with highs on Monday ranging from the low/mid 50s
along the SD/NE border to the lower 60s south of Interstate 80.

.LONG TERM...(Monday night through Saturday)
Issued at 402 AM CDT Sun Apr 10 2022

Guidance solutions are starting to converge toward a solution that will
ultimately have a more northern track for the impactful spring storm
expected for the middle of next week. Vigorous short wave energy
entering the PacNW will carve out a trof over the western US that will
close off and slowly move through the upper midwest. On Tuesday the
developing low will traverse southern Nebraska and bring a big surge of
warm air into the southern part of the state with highs ranging from
around 80 degrees south central Nebraska to the middle 60s along the
SD/NE border and a bit cooler toward the Pine Ridge.

Highest confidence regarding impacts from this storm will be strong
winds as the surface low deepens considerably during its track toward
Minnesota by Thursday morning. This will tighten the pressure gradient
and crank up the wind machine again. The period Tuesday through Thursday
looks to be quite blustery with Wednesday looking to feature the most
widespread potential for wind gusts occasionally over 60mph. By
Thursday as with system slowly pulls off to the northeast the
strongest gusts will be more confined to northeast Nebraska up around
the Niobrara valley.

The expected evolution and track of the low looks to place the heaviest
precipitation and significant snowfall up into the Dakotas with perhaps
accumulations of a couple of inches across central and western Nebraska
with a transition from rain to snow occurring Tuesday night.
Precipitation amounts have trended down as ensemble plumes now cluster
toward lower amounts though the spread in ensemble members is still
great enough to make overall confidence in expected precipitation low.
Median liquid equivalent amounts in the Tue-Wed timeframe range from
around 0.50 inch to the north along the SD/NE border to around one
tenth of an inch along and south of Interstate 80. The best chance for
accumulating snow looks to be north of Route 2 and along/east of Route
83. Precipitation ends rapidly Wednesday as the low continues moving
slowly off to the northeast.

There may be another opportunity for precipitation heading into next
weekend though it remains to be seen how significant the precipitation
may be.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1235 PM CDT Sun Apr 10 2022

MVFR CIGs over north central Nebraska will move out of the area
over the next few hours, with VFR expected to prevail into
tomorrow afternoon. The lone exception will be this evening for
terminals near the Pine Ridge, where some low clouds/precip could
lead to MVFR/locally IFR. Otherwise, expect showers and isolated
TS across north central Nebraska this afternoon, with CIGs
remaining lower-end VFR. Winds remain gusty from the northwest
today, with gusts around 20 to 35kts expected.

&&

.FIRE WEATHER...
Issued at 402 AM CDT Sun Apr 10 2022

Near critical to critical fire weather conditions are expected
today. A Red Flag warning has been issued for southwest Nebraska as
afternoon humidity dips as low as 11 percent and winds out of the
northwest gust up to 45 mph. In areas north of Interstate 80 and
south of Highway 2, minimum humidity will be in the low 20s with
wind gusts up to 40 mph. Fire weather concerns are low north of
Highway 2 as there is a possibility of precipitation across that
area for much of the day.

Elevated fire weather conditions are possible tomorrow as minimum
humidity is between 15 and 22 percent for most of western and north
central Nebraska. However, winds will decrease tomorrow with peak
gusts between 25 and 30 mph in the afternoon. Near critical
conditions may return on Tuesday in parts of southwest Nebraska with
minimum humidity in the upper teens and southwesterly to westerly
wind gusts up to 40 mph.

Temperatures decrease on Wednesday with highs ranging from the low
30s in northern Nebraska to mid 40s in far southwest Nebraska. Winds
will strengthen out of the northwest with gusts possibly reaching 50
mph, but minimum humidity increases to 25 to 50 percent and
precipitation is possible across most of the forecast area.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM CDT /7 PM MDT/ this evening for
NEZ210-219.

&&

SHORT TERM...MBS
LONG TERM...MBS
AVIATION...Brown
FIRE WEATHER...Meltzer
Hazardous weather outlook, Apr 10, 9:59 AM MDT, 4 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1059 AM CDT Sun Apr 10 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-111600-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1059 AM CDT Sun Apr 10 2022 /959 AM MDT Sun Apr 10 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TODAY AND TONIGHT.

Near critical to critical fire weather conditions are expected
today due to low humidity and gusty northwesterly winds. A Red
Flag Warning is in effect this afternoon for areas south of
Interstate 80.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Elevated to near critical fire weather conditions are possible
again both Monday and Tuesday afternoons. The area of greatest
concern is primarily along and south of Interstate 80.

A powerful spring storm will likely affect the Great Plains
Tuesday through Thursday. The storm has the potential to produce
snow and high winds across western and north central Nebraska.
Please continue to check for forecast updates over the next few
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 1:22 PM MDTHigh Wind WarningLBFChase, Deuel, Keith, Perkins5 hr
Apr 10, 2:03 PM MDTFire Weather WatchLBFChase, Custer, Frontier, Garfield, Hayes, Holt and 4 more24 hr

Nearby

Red Flag Warnings in Nebraska, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.